Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Experiencing numbness everywhere after doing speed. Remedy?

i have been doing speed for a while and now i am experancing numbness almost every where. i have quit the speed what is next? because my neck and arms and chest are numb. also my penis is numb I just releized yall reqjuire money did not know that i dont have a debit card i really need a doctors help but dont have the money. YYYY@YYYY
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

Please donot become panic with the condition you have. It is quite not possible at all to reach the conditon just by doing speed. Numbness of whole body might not be possible at all. You are worrying unnecessarily and your worrying leads to anxiety and anxiety leads to numbness and negative thinking. STOP.
Consult a psychologist for counseling,.
I can help you online if you desire so
good luck.
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor